Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have vomitting. Taking increased dose of ropinrole. Change dose?

HELLO, MY DOCTOR PRESCRIBED ROPINROLE 0.5 MG THREE TIMES A DAY FOR RLS. SINCE IT DIDN'T SEEM TO BE HELPING VERY MUCH SHE UPPED MY DOSE TO 60 MG ONCE A DAY. SINCE I'VE BEEN TAKING THIS LARGER DOSE, I SEEM TO HAVE VOMITING EPISODES AFTER I TAKE IT. WOULD IT BE OK TO HALF THE PILL AND JUST TAKE 30 MG OR COULD THERE BE ANOTHER PROBLEM?

Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,  
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for query to H.C.M.C.
R L S, in my opinion the dose of ropinirole, which you are taking is too high.
High dose of any drug usually produces gastritis and this causes vomiting i.e. side effect of a medicine. If your's doctor advice please reduce the dose and after consultation with doctor please take some antacid with or after the medication, that will give you some relief.
Now "Q" is that how R L S cure?
First of all tests to be done whether it is due to some blockage in blood vessels or due to deficiency of vit.E .
Other reason may be exertion.
Long standing job is more reason.
So first be sure that what is the reason of disease and than restart the treatment and you will be alright within short I hope so, thanks, good luck. Dr. HET
Answered: Thu, 11 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor